# SDR UPS06147134

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LTS WILL NOT DISARM USING SWITCH.  INSTALLED NEW 22WL TOGGLE SWITCH IAW A300 ESPM 20-45-21.  TESTS GOOD IAW A300 AMM 33-51-00-05.
